# SDR XGNA2020102600008

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N31DB
- Make and model: Cessna 401
- Aircraft serial: 4010202
- Aircraft time: 19,312 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF CLIMB OUT AT EDC THE PILOT OF FLIGHT GTX336 THOUGHT HE OBSERVED ERRONEOUS FUEL FLOW INDICATIONS ON THE RIGHT FUEL FLOW GAUGE.  HE DID NOT DECLARE AN EMERGENCY, BUT REQUESTED RTB AS A PRECAUTION.  HE STATED BOTH ENGINES WERE RUNNING.  ONCE ON THE GROUND, PILOT CHECKED FUEL SELECTOR POSITION, BOOST PUMP OPERATION, AND PERFORMED AN ENGINE RUN-UP TO VERIFY CORRECT FUEL FLOW.  HE DEPARTED EDC TO LBB FLIGHT GTX336 WITHOUT FURTHER INCIDENT.
